# SDR AALA202306135442

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 25,704 hours, 10,382 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL IMBALANCE / LEAK ON TAKEOFF BETWEEN 10K CLIMBING. EMERGENCY DECLARED; FLIGHT RETURNED TO DFW LANDING SAFELY. MAINTENANCE REPLACED LEFT WING FUEL COMPENSATOR UNIT PER AMM 28-41-21-401.
